# SDR 2018FA0000336

- Difficulty date: August 16, 2017
- Submitted: August 11, 2018
- Operation: General aviation
- Aircraft: N769ST
- Make and model: Lear 45LEAR
- Aircraft serial: 450531
- Aircraft time: 406 hours, 363 cycles
- Engine: Hnywl TFE73140AR
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74412135
- Part serial: 171105
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP INOPERATIVE.  REMOVED AND REPLACED THE FIRE LOOP.
